Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Join this forum to share health and fitness information.
    I hope someone can help!
    avatar
    EKStewart posted:
    I'm not sure if this is the right place to ask this but here it goes. Every time I take my daily multi-vitamin, I get "the burps" all day long! Just little ones, not full on belches, but it's embarrassing and annoying. I've changed the time of day I take it and the brand I take. I've also tried taking it with food and water and milk, anything I can think of yet it still happens. I'm ok if I take an antigas but who wants to do that all the time?
    Reply
     
    avatar
    fitness1234 responded:
    Did you try using liquid vitamins?
     
    avatar
    EKStewart replied to fitness1234's response:
    I have not tried liquid vitamins. Can you buy them in a regular drug store? I'm afraid to b/c if they taste terrible I'll never take them! I was going to try the gummies too and see how that works.
     
    avatar
    fitness1234 replied to EKStewart's response:
    You can check or ask your doctor.


    Spotlight: Member Stories

    am 54+ years of age weigh 185 pounds am 6' 3" tall diagnosed with hypertension and afibrillation on 7/4/12 like to ride my road bicycle and l...More

    More Members

    There are no other member stories at this time

    Helpful Tips

    check that abs
    if your conscious about how your tummy looks or about your weight,check this link: http://bit.ly/3-best-abs-exercises i thik it really ... More
    Was this Helpful?
    3 of 4 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.